# SDR AU980509

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Block
- Part number: 0512122
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARRY-THROUGH SPAR REAR WING ATTACHMENT BLOCKS (2OFF) CONTAINED SEVERE EXFOLIATION CORROSION.
